# SDR AALA20040888

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT B527 FOR AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
